# SDR DL76S011789

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 48,133 hours, 23,233 cycles
- Engine: Ge CF680A2
- Engine time: 37,754 hours, 17,619 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF680A2
- Part serial: 580363
- Condition: Damaged
- Location: #2 Engine
- Part time: 37,754 hours, 17,619 cycles
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 19000FT, LOUD BANG ON THE RIGHT SIDE.  TEMP ONNO 2 ENG WENT TO 959 DEG.  PULLED ENG TO IDLE.  SUBSEQUENT  ENG OIL EICAS MSG.  SHUT DOWN ENG.  ON ARRIVAL AT GATE, MTC FOUND OIL DRAINING FROM COWL, METAL IN TAIL PIPE AND FAN    DIFFICULT TO TURN.                                          REPLACED #2 ENGINE
